Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pointwise multipliers of weighted BMO spaces


Author: Steven Bloom
Journal: Proc. Amer. Math. Soc. 105 (1989), 950-960
MSC: Primary 42A50; Secondary 42B15, 42B30, 46E15
MathSciNet review: 960640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An atomic decomposition is obtained for dyadic weighted $ {H^1}$ spaces with dual weighted dyadic BMO. All multipliers of dyadic weighted BMO and weighted BMO are characterized. As an application, the behavior of "logarithms" of BMO matrices are analyzed for weighted norm inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A50, 42B15, 42B30, 46E15

Retrieve articles in all journals with MSC: 42A50, 42B15, 42B30, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0960640-3
Article copyright: © Copyright 1989 American Mathematical Society